Side effect of sinemet tablet ( levodopa and carbidopa )

Patient

Q: Dear Sir
My father is suffered by Parkinson disease about 15 years ago.
At the moment, he has to take sinemet tablet ( 275 mg ) about 10 tablets a day.
I am afraid of this sinemet side effect. We try to let him have to reduce the Tablet but he can't bear without taking this medicine. So, please give advise upon this condition and what is the side effects of taking too much of this medicine??

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My GGT is low. Should I be concerned? If yes, what diseases cause this?

Q: I have Parkinson's and the mutation MAOB rs1799836 +/+. Does this mutation accelerates the degradation of dopamine,...

Q: Is someone has been on sinemet for 20 years, can they stop it ?

Q: For years I have had pain, stiffness and poor motor coordination. I have been told I have spastic tight muscles and w...

Q: How do I know if I have nerve damage from a fall or if I have Parkinson's because I have the shakes on the right side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews